OK so about two months ago I took a rather large amount of DXM in the form of two bottles of Robitussin and a bottle of some wall-greens brand cough syrup, I think it was about 1100mg of DXM. I took all of this in a three day period and on the third day I thought I was a goner for sure I was shaking,I had hot and cold flashes, and just this crazy rushing/tingly feeling in my head.I honestly thought I was having an overdose,but after a while it just went away and I got to feeling fine again. But just last night I had the same experience not with DXM but with weed I was finishing a joint when I felt that weird feeling all over again.(now I do smoke a lot of weed typically in the evenings before bed) I got the same shaking the same weird feeling in the head and the hot and cold flashes.But now that weird feeling in my head wont go away its like I am stoned but not really stoned,if that makes any sense Its just really hard to explain.....all I know Is that I have been smoking weed for along time and I have never had any thing like this happen to me,and to be honest It has me worried.So If someone could please tell me what they think the problem might be, and what I should do next would be greatly appreciated.
I have never taken cough meds in large amounts. I am a nurse though. The two are most likely not related. Once you have had that experience with cough med. it freaks you out and stays in your psyche. I have smoked weed back in my high school days, I was already kind ok anxious so smoking it through me into a panic attack! My bet is either in your psyche or maybe the weed was laced with something. Nothing to do with cough med
But it sounds like anxiety to me. I am sure you were in a mess with cough syrup physically for real which made you anxious. That weed just triggered that anxiety. What to do now, calm down breathe, relax, get your mind off things. If that doesn't work go to the doctor make sure your blood pressure, labs, anything like that isn't off whack
I Know you are scarred but I think you should seek medical attention especially if its not going away,
Your Post was over 8 hours ago, Has anything changed since you posted this?
And please think about this if you ever have the incline to do it again, I Know we have all done things to our body but you are playing with fire.
Hope to hear back from you and see that you are ok
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.